# SDR 2024F00136

- Difficulty date: May 17, 2024
- Submitted: May 18, 2024
- Operation: General aviation
- Aircraft: N412PB
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9717
- Aircraft time: 1,872 hours, 897 cycles
- Engine: Rroyce BR700710A220
- Engine time: 1,863 hours, 894 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Condition: False Indication
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT THE CREW REPORTED THAT ALL ADC'S FAILED (CAS MSG.) CREW REPORTED AN EMERGENCY AND DIVERTED TO KPDX.
